I’ve been on Clozaril for about 9 years, but the side effects have escalated ling term, irregular heart beat, foggyness in brain, pressure behind eyes, but Dr. won’t take me off. I suggested rexulti and he agreed. I feel my rights are being violated. These are extremely side effects. Don’t know what to do.
Are you able to see someone else… 9 years is a long time to be on it… in those 9 years new meds have come out. might be worth discussing those as alternatives???
He prescribed a new med. called rexulti. It’s like a cousin of abilify. I started it last night. I think this clinic has it out for me. They think I’m uneducated in this illness. But it’ll get figured out. I’ve already complained to my health insurance company. Thinking about complaining to health and human services about civil rights. I know that this type of treatment isn’t fair. Especially the doc. who I’ve repeatedly told about these severe side effects.
And he kept the Clozaril going indefinitely. Pretty messed up man in my opinion.
But you’re getting switched to Rexulti - sounds like they are trying and being responsive to you now.
Did he add Rexulti to the Clozaril?
Yes. Everything seems to be working fine now.and he lowered the dose on the clozari😎